Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Recurring pain on the lower right side of hip bone, felt a knot on the stomach on rolling backwards. Cause?

n:Hi my name is Mary. I have a question about a pain I have been getting on my lower right side by my hip bone . I have been getting it about once every two weeks. It seems to be getting worse. A couple of minutes ago I was laying down on my stomach and to turn over to my back and I couldn t really move because. Ithurt so bad. It felt like a cramp or knot. I didnt think it was that serious till today
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Hai mary. I still need more information regarding what type of age, pain, duration, relation to ur work or movements, any other problems, any episode of injections. And exact location. If it is not causing much diffculty with ur day to day activity and movements u need not worry. If still want in detail explain me everything
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor